# SDR UHLA201609300445

- Difficulty date: September 30, 2016
- Submitted: September 30, 2016
- Operation: Air carrier
- Aircraft: N815MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000034
- Aircraft time: 28,749 hours, 19,071 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Unit
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY EMERGENCY EXIT SIGN WILL NOT ILLUMINATE WITH EMERGENCY LIGHTS TO ON.  R&R AFT RT IB EMERGENCY POWER UNIT IAW AMM 33-50-01.  ALL FAULTS CLEARED.
